# SDR CA120111008

- Difficulty date: January 4, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A330-342
- Aircraft time: 57,891 hours
- Engine: Rroyce RB211TRENT77
- System (JASC): 7921 · Engine Oil Cooler
- Part: Heat Exchanger
- Condition: Failed
- Location: Engine Fuel/Oil
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CRUISE ENGINE NR 1 ECAM ADVISORY FOR LOW QTY, OIL QTY AT 3.6.  ACFT  DIVERTED. FUEL OIL HEAT EXCHANGER AT FAULT.  FOUND OIL IN HEAT EXCHANGER FUEL FILTER.  THE FUEL OIL HEAT EXCHANGER HAS BEEN SENT FOR INVESTIGATION.
